# SDR I5EA2019052300020

- Difficulty date: May 15, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N277EA
- Make and model: Boeing 737-8CX
- Aircraft serial: 32359
- Aircraft time: 55,887 hours, 35,872 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: FOUND CRACK AT FUSELAGE SECTION 47 LOWER PLATING AROUND FUSELAGE STA LT 1016 BETWEEN STRINGERS 20 AND 23L.  CORRECTIVE ACTION: ACCOMPLISHED CRACK REPAIR AT FUSELAGE SECTION 47 LOWER PLATING AROUND FUSELAGE STATION LT 1016, BETWEEN STRINGERS 20L AND 23L PER EO SWA-190207 REV: IR INSTRUCTIONS DATED 02-07-2019.
